Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Open Mathematics

formerly Central European Journal of Mathematics

Editor-in-Chief: Gianazza, Ugo / Vespri, Vincenzo

1 Issue per year


IMPACT FACTOR 2016 (Open Mathematics): 0.682
IMPACT FACTOR 2016 (Central European Journal of Mathematics): 0.489

CiteScore 2016: 0.62

SCImago Journal Rank (SJR) 2016: 0.454
Source Normalized Impact per Paper (SNIP) 2016: 0.850

Mathematical Citation Quotient (MCQ) 2016: 0.23

Open Access
Online
ISSN
2391-5455
See all formats and pricing
More options …
Volume 11, Issue 2 (Feb 2013)

Issues

Another consequence of tanahashi’s argument on best possibility of the grand Furuta inequality

Tatsuya Koizumi / Keiichi Watanabe
Published Online: 2012-11-21 | DOI: https://doi.org/10.2478/s11533-012-0061-3

Abstract

We show that Tanahashi’s argument on best possibility of the grand Furuta inequality has an additional consequence.

MSC: 47A63

Keywords: Löwner-Heinz inequality; Furuta inequality; Order preserving operator inequality

  • [1] Ando T., Hiai F., Log majorization and complementary Golden-Thompson type inequalities, Linear Algebra Appl., 1994, 197/198, 113–131 http://dx.doi.org/10.1016/0024-3795(94)90484-7CrossrefGoogle Scholar

  • [2] Fujii M., Matsumoto A., Nakamoto R., A short proof of the best possibility for the grand Furuta inequality, J. Inequal. Appl., 1999, 4(4), 339–344 Web of ScienceGoogle Scholar

  • [3] Furuta T., A ≥ B ≥ 0 assures (B rA pB r)1/q ≥ B (p+2r)/q for r ≥ 0, p ≥ 0, q ≥ 1 with (1 + 2r)q ≥ p + 2r, Proc. Amer. Math. Soc., 1987, 101(1), 85–88 Google Scholar

  • [4] Furuta T., Extension of the Furuta inequality and Ando-Hiai log-majorization, Linear Algebra Appl., 1995, 219, 139–155 http://dx.doi.org/10.1016/0024-3795(93)00203-CCrossrefGoogle Scholar

  • [5] Heinz E., Beiträge zur Störungstheorie der Spektralzerlegung, Math. Ann., 1951, 123, 415–438 http://dx.doi.org/10.1007/BF02054965CrossrefGoogle Scholar

  • [6] Löwner K., Über monotone Matrixfunktionen, Math. Z., 1934, 38(1), 177–216 http://dx.doi.org/10.1007/BF01170633CrossrefGoogle Scholar

  • [7] Tanahashi K., Best possibility of the Furuta inequality, Proc. Amer. Math. Soc., 1996, 124(1), 141–146 http://dx.doi.org/10.1090/S0002-9939-96-03055-9CrossrefGoogle Scholar

  • [8] Tanahashi K., The best possibility of the grand Furuta inequality, Proc. Amer. Math. Soc., 2000, 128(2), 511–519 http://dx.doi.org/10.1090/S0002-9939-99-05261-2CrossrefGoogle Scholar

  • [9] Yamazaki T., Simplified proof of Tanahashi’s result on the best possibility of generalized Furuta inequality, Math. Inequal. Appl., 1999, 2(3), 473–477 Google Scholar

About the article

Published Online: 2012-11-21

Published in Print: 2013-02-01


Citation Information: Open Mathematics, ISSN (Online) 2391-5455, DOI: https://doi.org/10.2478/s11533-012-0061-3.

Export Citation

© 2012 Versita Warsaw. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License. BY-NC-ND 3.0

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Keiichi Watanabe
Journal of Inequalities and Applications, 2014, Volume 2014, Number 1, Page 297

Comments (0)

Please log in or register to comment.
Log in